RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Скоро в журнале
Архив
Импакт-фактор
Правила для авторов
Лицензионный договор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Труды МИАН:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Тр. МИАН, 2007, том 258, страницы 185–200 (Mi tm483)  

Эта публикация цитируется в 2 научных статьях (всего в 2 статьях)

Hyperbolic Carathéodory Conjecture

S. L. Tabachnikova, V. Yu. Ovsienkob

a Department of Mathematics, Pennsylvania State University
b Institut Camille Jordan, Université Claude Bernard Lyon 1

Аннотация: A quadratic point on a surface in $\mathbb R\mathrm P^3$ is a point at which the surface can be approximated by a quadric abnormally well (up to order 3). We conjecture that the least number of quadratic points on a generic compact nondegenerate hyperbolic surface is 8; the relation between this and the classic Carathéodory conjecture is similar to the relation between the six-vertex and the four-vertex theorems on plane curves. Examples of quartic perturbations of the standard hyperboloid confirm our conjecture. Our main result is a linearization and reformulation of the problem in the framework of the 2-dimensional Sturm theory; we also define a signature of a quadratic point and calculate local normal forms recovering and generalizing the Tresse–Wilczynski theorem.

Полный текст: PDF файл (253 kB)
Список литературы: PDF файл   HTML файл

Англоязычная версия:
Proceedings of the Steklov Institute of Mathematics, 2007, 258, 178–193

Реферативные базы данных:

УДК: 514.7
Поступило в ноябре 2006 г.
Язык публикации: английский

Образец цитирования: S. L. Tabachnikov, V. Yu. Ovsienko, “Hyperbolic Carathéodory Conjecture”, Анализ и особенности. Часть 1, Сборник статей. К 70-летию со дня рождения академика Владимира Игоревича Арнольда, Тр. МИАН, 258, Наука, МАИК «Наука/Интерпериодика», М., 2007, 185–200; Proc. Steklov Inst. Math., 258 (2007), 178–193

Цитирование в формате AMSBIB
\RBibitem{TabOvs07}
\by S.~L.~Tabachnikov, V.~Yu.~Ovsienko
\paper Hyperbolic Carath\'eodory Conjecture
\inbook Анализ и особенности. Часть~1
\bookinfo Сборник статей. К 70-летию со дня рождения академика Владимира Игоревича Арнольда
\serial Тр. МИАН
\yr 2007
\vol 258
\pages 185--200
\publ Наука, МАИК «Наука/Интерпериодика»
\publaddr М.
\mathnet{http://mi.mathnet.ru/tm483}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2400530}
\zmath{https://zbmath.org/?q=an:1163.53004}
\elib{http://elibrary.ru/item.asp?id=9549689}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2007
\vol 258
\pages 178--193
\crossref{https://doi.org/10.1134/S0081543807030133}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-35148894665}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/tm483
  • http://mi.mathnet.ru/rus/tm/v258/p185

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Freitas B.R., Garcia R.A., “Inflection Points on Hyperbolic Tori of S-3”, Q. J. Math., 69:2 (2018), 709–728  crossref  mathscinet  isi  scopus
    2. Uribe-Vargas R., “On Projective Umbilics: a Geometric Invariant and An Index”, J. Singul., 17 (2018), 81–90  crossref  mathscinet  zmath  isi  scopus
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Просмотров:
    Эта страница:222
    Полный текст:49
    Литература:35

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019